Sebastian van Strien
Coventry CV4 7AL, UK
Mathematics Institute, University of Warwick
Ostrovski G., van Strien S.
Piecewise linear Hamiltonian flows associated to zero-sum games: transition combinatorics and questions on ergodicity
2011, vol. 16, no. 1-2, pp. 128-153
In this paper we consider a class of piecewise affine Hamiltonian vector fields whose orbits are piecewise straight lines. We give a first classification result of such systems and show that the orbit-structure of the flow of such a differential equation is surprisingly rich.